Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 43, NWS Burlington, VT

July 4, 2012St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jul 4, 2012, 4:00 PM EDT for St. Lawrence County, New York. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2012, 4:00 PM EDT (20:00 UTC)
Expired
Jul 4, 2012, 5:00 PM EDT
In force
60 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

County St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 105 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 4:18 PM EDTTSTM WND DMGLisbon, NYMULTIPLE TREES AND POWER LINES DOWN ACROSS ROADS IN LISBON
Jul 4, 4:35 PM EDTHAIL 1.5Canton, NYPUBLIC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS51 KBTV 042000
SVRBTV
NYC089-042100-
/O.NEW.KBTV.SV.W.0043.120704T2000Z-120704T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
400 PM EDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...

* UNTIL 500 PM EDT.

* AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR CARDINAL...
  MOVING SOUTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  LISBON...MORLEY...CANTON...DE KALB...PYRITES...WEST PIERREPONT...
  RUSSELL...DEGRASSE...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4432 7497 4424 7533 4472 7547 4475 7543
      4478 7541 4482 7531 4484 7531 4486 7527
      4486 7525
TIME...MOT...LOC 2000Z 344DEG 23KT 4477 7535

$$
LOCONTO
2 follow-up statements
348 
WWUS51 KBTV 042030
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
430 PM EDT WED JUL 4 2012

NYC089-042100-
/O.CON.KBTV.SV.W.0043.000000T0000Z-120704T2100Z/
ST. LAWRENCE NY-
430 PM EDT WED JUL 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WESTERN ST. LAWRENCE COUNTY...

AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR 
RENSSELAER FALLS...MOVING SOUTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  DE KALB JUNCTION...PYRITES...HERMON...RUSSELL...SOUTH RUSSELL...
  EDWARDS...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. GET TO SAFETY IMMEDIATELY WHEN 
THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER 
LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE 
PROPERTY.

&&

LAT...LON 4474 7542 4476 7539 4476 7534 4478 7521
      4432 7497 4424 7533 4472 7547
TIME...MOT...LOC 2028Z 344DEG 23KT 4460 7528

$$
LOCONTO
309 
WWUS51 KBTV 042054
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
454 PM EDT WED JUL 4 2012

NYC089-042100-
/O.CON.KBTV.SV.W.0043.000000T0000Z-120704T2100Z/
ST. LAWRENCE NY-
454 PM EDT WED JUL 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL ST. LAWRENCE COUNTY...

AT 448 PM EDT A SEVERE THUNDERSTORM WAS PRODUCING PING PONG BALL SIZE
HAIL. THE STORM WAS NEAR PYRITES...MOVING SOUTH AT 25 MPH. THIS 
STORM IS ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH.

AT 449 PM...PING PONG BALL SIZE HAIL WAS REPORTED IN CANTON.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  RUSSELL...SOUTH RUSSELL...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4447 7528 4454 7526 4457 7522 4458 7519
      4460 7512 4432 7497 4424 7533
TIME...MOT...LOC 2053Z 344DEG 23KT 4447 7518

$$
LOCONTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:54 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 4, 3:54 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
354 PM EDT WED JUL 4 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL PUSH ACROSS THE REGION THROUGH TONIGHT.
PRECIPITATION WILL PERSIST INTO THURSDAY MORNING BEFORE HIGH
PRESSURE BUILDS OVER THE AREA...AND REMAIN INTO FRIDAY. A WEAK
FRONT PASSES THROUGH THE AREA SATURDAY...FOLLOWED BY HIGH PRESSURE
FOR SUNDAY INTO NEXT MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 354 PM EDT WEDNESDAY...SCT -RW/-TRW ACROSS THE CWA THIS
AFTNOON. EXPECTING ACTIVITY TO CONTINUE/INCR AS EVENING
PROGRESSES. THIS WILL BE DO TO FRNT OVER CENTRAL QUEBEC THAT IS
SLOWLY PUSHING S AND E. TEMPS/DEWPTS OVER THE AREA STILL REMAIN
HIGH ATTM WITH NO MAJOR RELIEF EXPECTED UNTIL FROPA OCCURS TNGT.
WITH ANY THUNDER...THE THREAT FOR SMALL HAIL/GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS WILL PERSIST THRU MIDNIGHT TIL FRNT THRU
MOST OF CWA. ACTIVITY WILL TAPER DOWN TO -RW FROM W TO E
OVERNGT/TOWARDS MORNING. EXPECTING FG TO DEVELOP TNGT AS WELL AFT
MIDNGT INTO THURSDAY MORNING.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 354 PM EDT WEDNESDAY...COASTL LOW DEVELOPS ALONG THE NEW ENGLAND
COAST THURSDAY MORNING AS REMNANTS OF FRNT STALL OFFSHORE.
NORTHERLY FLOW OVER THE CWA DURING THE DAY WITH HIGH PRESSURE
BUILDING FROM THE WEST. SOME LINGERING CLDS/PRECIP FOR PORTIONS OF
E VT THURSDAY MORNING...OTHERWISE REGION CLRING OUT FOR NICE DAY.
STRONG UPPER RIDGE WHICH HAD BEEN OVER THE CENTRAL PLAINS WILL
SHIFT EAST THURSDAY NIGHT INTO FRIDAY. THERMAL RIDGE BRINGS 850
TEMPS NEAR +20C AND 925 TEMPS AROUND +24C. THIS COMBINED WITH
WESTERLY SFC WINDS WILL ALLOW HIGHS TO REACH AROUND 90F. MDLS
BRING WK FRNTL BOUNDARY DOWN ACROSS NORTHERN ZONES FRI NGT. W/
STRONG SUBSIDENCE OVER AREA WILL KEEP ANY CHANCE FOR PRECIP NEAR
THE CANADIAN BORDER.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 354 PM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRONT WHICH
WAS NORTH OF CWA FOR FRI NGT WILL BEGIN TO DROP OVER THE CWA
DURING THE DAY SATURDAY AS SFC RIDGE PUSHES WAY OFFSHORE. WILL
CONTINUE WITH MENTION OF CHANCE FOR -RW/-TRW AS SYSTEM DOES FALL
APART LATE IN DAY BFR HITTING SOUTHERN NEW ENG COAST. HIGH
PRESSURE THEN IN CONTROL FOR SUNDAY INTO MONDAY WITH DRY
CONDITIONS AND TEMPS NEAR NORMAL. BROAD UPPER LOW SETS UP OVER
EASTERN QUEBEC FOR THE BEGINNING OF NEXT WEEK. WK VORT MAY DROP
DOWN AFFECTING THE REGION WITH SOME LGT -RW...FOLLOWED BY HIGH
PRESSURE MIDWEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...A WEAK FRONTAL BOUNDARY CONTINUES TO
TRACK THROUGH THE REGION THIS AFTERNOON AND EVENING BRINGING A
CHANCE FOR SHOWERS AND THUNDERSTORMS GENERALLY FROM 19-03Z.
WITHIN ANY HEAVIER SHOWERS OR THUNDERSTORMS IFR VSBY AND MVFR
CIGS ARE POSSIBLE...BUT EXTREMELY DIFFICULT TO FORECAST SOMETHING
HITTING A TERMINAL AT THIS TIME SO HAVE JUST INCLUDED VCSH FOR
NOW. SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY DEVELOPING
ALONG THE INTERNATIONAL BORDER AND DROPPING SOUTH INTO OUR
FORECAST AREA. AFTER 03Z...A GENERAL CLEARING TREND IS EXPECTED
WITH IFR BR/FOG LIKELY FORMING AT KSLK/KMPV AND SOME PATCHY MVFR
BR POSSIBLE ELSEWHERE.

OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z
SATURDAY...MAINLY VFR UNDER HIGH PRESSURE EXCEPT EARLY MORNING
IFR FOG POSSIBLE AT KSLK/KMPV. 00Z SATURDAY THROUGH 00Z
SUNDAY...MAINLY VFR WITH MVFR SHOWERS POSSIBLE AS A COLD FRONT
SAGS SOUTHWARD ACROSS THE REGION. 00Z SUNDAY THROUGH 00Z
MONDAY...VFR UNDER HIGH PRESSURE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JN
NEAR TERM...JN
SHORT TERM...JN
LONG TERM...JN
AVIATION...NEILES
Hazardous weather outlook, Jul 4, 4:34 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
434 AM EDT WED JUL 4 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-050845-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
434 AM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP MAINLY
IN THE AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE,
HOWEVER THEY COULD PRODUCE SMALL HAIL, GUSTY WINDS, AND TORRENTIAL
RAINFALL. THE THUNDERSTORM THREAT WILL DIMINISH AND SHIFT EAST
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HANSON

In the hours before

Special weather statement, Jul 4, 1:44 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
144 PM EDT WED JUL 4 2012

NYZ028-VTZ001>003-005-006-016-017-041845-
EASTERN CHITTENDEN VT-EASTERN CLINTON NY-EASTERN FRANKLIN VT-
GRAND ISLE VT-LAMOILLE VT-ORLEANS VT-WESTERN CHITTENDEN VT-
WESTERN FRANKLIN VT-
144 PM EDT WED JUL 4 2012

...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH FRANKLIN...
NORTHEASTERN CHITTENDEN...NORTHEASTERN CLINTON...NORTHERN GRAND
ISLE...NORTHERN LAMOILLE AND WESTERN ORLEANS COUNTIES...

AT 141 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10
MILES NORTHWEST OF MANSONVILLE TO PERRY MILLS...MOVING SOUTHEAST AT
35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SCIOTA...ROUSES POINT...HOG ISLAND POINT...EAST HIGHGATE...HOLIDAY
POINT...BUTLER ISLAND...ST. ALBANS BAY...ENOSBURG CENTER...BELVIDERE
CORNERS...LOWELL...EDEN...BARTON...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. STRONG WINDS WILL
CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN SMALL BOATS.

LAT...LON 4501 7225 4470 7214 4454 7298 4485 7350
      4500 7370 4502 7309

LOCONTO
Special weather statement, Jul 4, 2:40 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
240 PM EDT WED JUL 4 2012

VTZ002>004-016-041945-
EASTERN FRANKLIN VT-ESSEX VT-ORLEANS VT-WESTERN FRANKLIN VT-
240 PM EDT WED JUL 4 2012

...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH NORTHEASTERN
FRANKLIN...NORTHERN ORLEANS AND NORTHWESTERN ESSEX COUNTIES...

AT 236 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF MANSONVILLE TO FRANKLIN...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS. EXPECT DANGEROUS LIGHTNING. VERY HEAVY RAIN WILL CAUSE
WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE MAY BE RAPID
RISES ON SMALL STREAMS AND CREEKS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
STEVENS MILLS...RICHFORD...EAST BERKSHIRE...SOUTH RICHFORD...NORTH
TROY...NEWPORT CENTER...MONTGOMERY CENTER...EXIT 29 I91...
WESTFIELD...TICE...HOLLAND...COVENTRY...

MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. STAY IN SAFE SHELTER AT
LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.

LAT...LON 4492 7176 4477 7251 4491 7273 4501 7303
      4502 7300 4501 7221 4502 7195

LOCONTO
Special weather statement, Jul 4, 3:19 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
319 PM EDT WED JUL 4 2012

NYZ026-029-087-042015-
NORTHERN ST. LAWRENCE NY-SOUTHEASTERN ST. LAWRENCE NY-
SOUTHWESTERN ST. LAWRENCE NY-
319 PM EDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL MOVE THROUGH CENTRAL ST. LAWRENCE
COUNTY...

AT 318 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHIPMAN...MOVING
SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM. EXPECT DANGEROUS LIGHTNING. VERY HEAVY RAIN WILL CAUSE
WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE MAY BE RAPID
RISES ON SMALL STREAMS AND CREEKS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MADRID...NORFOLK...NORWOOD...WEST POTSDAM...POTSDAM...WEST
STOCKHOLM...HANNAWA FALLS...CONVERSE...PARISHVILLE...COLTON...SOUTH
COLTON...

MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. STAY IN SAFE SHELTER AT
LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.

LAT...LON 4470 7464 4446 7492 4480 7535 4482 7531
      4486 7528 4488 7522 4488 7518 4490 7517
      4490 7514 4492 7511

NEILES
Local storm report, Jul 4, 3:33 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
333 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     SWANTON                 44.92N  73.13W
07/04/2012                   FRANKLIN           VT   TRAINED SPOTTER

            LARGE TREE LIMB DOWN ON A POWER LINE

&&

EVENT NUMBER BTV1200187

NEILES
Local storm report, Jul 4, 3:34 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
334 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 NNW SWANTON           44.93N  73.13W
07/04/2012                   FRANKLIN           VT   TRAINED SPOTTER

            SMALL TREE DOWN

&&

EVENT NUMBER BTV1200188

NEILES

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 2:29 PM EDTSevere Thunderstorm WarningBTVClinton61 min
Jul 4, 3:19 PM EDTSpecial Weather StatementBTVSt. Lawrence56 min
Jul 4, 5:03 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence57 min
Jul 4, 5:57 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin63 min
Jul 4, 6:48 PM EDTSevere Thunderstorm WarningBTVClinton, Essex57 min
Jul 4, 7:02 PM EDTSevere Thunderstorm WarningBTVClinton, Essex58 min
Jul 4, 7:40 PM EDTSevere Thunderstorm WarningBTVEssex65 min
Jul 4, 7:59 PM EDTSevere Thunderstorm WarningBTVEssex61 min

Nearby

Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.